# SDR 97FDEA00816

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651842037
- Condition: Corroded
- Location: Bs 360-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON STRINGER 3 LT, BS 445 TO 360 IN AREAS (MARKED IN RED).  *S/D*  REPAIRED STR 3 LT, BS 377 TO 387, BS 417 TO 428 PER FED-EX EA 7-5310-36840.
